# SDR SWIA95539

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 6140 · Propeller Indication System
- Part: Relay
- Condition: Failed
- Location: Auto Feather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, PILOT REPORTED NO AUTO FEATHER ARM LIGHT.  LIGHTS ALL TEST GOOD ON MAP.  REPLACED AUTO FEATHER ARM LIGHT RELAY.  OPS CHECKS GOOD.  SEE FL FOR MECH SIGN OFF.
